There are numerous die-off symptoms caused by the toxins excreted by the dying Candida in your intestines, and they’re all fairly typical depending on the degree of treatment. Most of the symptoms mimic the Candida overgrowth symptoms as well. Among the many symptoms of die-off are: irritability, low libido, foggy brain, low immunity, severe to mild headaches, dizziness, disorientation, a flu-like feeling such body aches and pains, diarrhea or constipation, stomach upset, depression, anxiety, weakness and fatigue.
There is no set time for experiencing die-off symptoms because there far too many variances to take into consideration. The severity of the infestation is one variance; another is how many other problems have been caused because of the infestation such as crashed adrenals and a poor functioning of the immune system. All of these factors must be considered when you are treating a Candida fungal infestation.
There are several supplements which can help lessen the die-off effect as well as lessen the toxic effect to your organs. Molybdenum Amino Acid Chelate is one, and Candidate by Native Remedies is another. Molybdenum can be taken up to three times a day at 250 mcg per pill. Candidate can be used as needed; an example would be when a sudden severe headache appears because of the die-off toxins. Drinking a lot of water throughout your treatment is also important, as well as taking a sauna or soaking in a hot tub of water. Both of this will help to remove the Candida toxins from your body.